# SDR FOTR20006NR 5760

- Difficulty date: February 3, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STA 1070 FLOORBEAM DOUBLE DRILLED HOLE RBL.50.  REPAIRED ON FASI W/O NR 20006, N/R 04858.  REMOVED AND REPLACED UPPER SUPPORT FITTING AT RT LOWER TORQUE BOX WEB AT VENTRAL STAIRS STA 1263 WITH P/N 65C27137-1 IAW B727 SRM 53-10-2, REV 102.
